Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed by primary complex by TB specialist. Prescribed R-Cine. Side effects?

My 7 years old son diagnosed by primary complex by TB specialist He prescribed R-cine with some other medicine and 5mg Wysolone, two tablet per day, he is taking Last 5 months, doctor said 6th moth it will be tapered and treatment will be end. Every month he is testing his blood test and liver test. I afraid of whysolone shall I continue or I can request to taper the tablet , what will be side effect of whysolone, I read about side effect in the web side I really worried please advice me . Thanks Sugumar
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
if your son is not showing any side effects of steroids that is gain in weight, facial puffiness, increased respiratory infections then better to wait but in case steroids stopped also, if he develops any kind of infections u need to mention with doctor that he has taken steroids for such a problem.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor